Login New user?  
Mathematical Sciences Letters
An International Journal


Volumes > Vol. 10 > No. 3


Generalized Difference Sequence Spaces of Fractional-Order via Orlicz-Functions Sequence

PP: 101-107
Nashat Faried, Mohamed Ali, Hanan Sakr,
In this article, a new type of sequence spaces is defined using an Orlicz-functions sequence and the generalized fractional- order difference operator combined together. This article is devoted to examine some general algebraic and topological properties of these new spaces. Furthermore, we give some inclusion theorems of those spaces.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved